MathSciNet Relay Station
MathSciNet bibliographic data
MR1781223 (2001m:33007) 33C20 (41A30)
Barnard, Roger W.; Pearce, Kent; Richards, Kendall C. A monotonicity property involving $\sb 3F\sb 2$ and comparisons of the classical approximations of elliptical arc length. SIAM J. Math. Anal. 32 (2000), no. 2, 403–419 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement